MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD MAXZERO; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD MAXZERO; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MZXT9001
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd microbore extension set, iv connector, t had connection issues.The following information was provided by the initial reporter: material #mzxt9001.Batch # 25029194.Verbatim: t connector does not attach to iv hub.Attempted to demo product for customer but spin collar would not spin down on iv.Hub after inserting luer.
 
Additional Manufacturer Narrative
It was reported by customer that t connector does not attach to iv hub.One photo was received for quality evaluation.The photo received shows the product and the product packaging, however, it does not depict the reported issue.The customer complaint of connection issues could not be verified.A root cause was not determined because a physical sample was not provided and the photos provided does not show the issue reported.A device history record review for model mzxt9001 lot number 25029194 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information provided.
 
Additional Manufacturer Narrative
On sample of product mzxt9001 connected to and iv and one photo was received for quality evaluation.The photo received shows the product and the product packaging, however, it does not depict the reported issue.The physical sample was visually examined and no damages or abnormalities were identified.The sample was then connected to a bd needleless syringe, making sure that all connections were secure.A fluid push and a fluid draw was attempted in order to determine if any of the connections were loose or caused leakage.There were no leakages identified during testing.The customer complaint of connection issues could not be confirmed.A root cause was not determined because reported issue could not be replicated with the sample submitted.

Brand Name
BD MAXZERO
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24406842
Report Number9616066-2026-00470
Device Sequence Number9905673
Product Code FPA
UDI-Device Identifier10885403240805
UDI-Public(01)10885403240805(17)280208(10)25029194
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMZXT9001
Device Lot Number25029194
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown